Probabilités/Statistique
Tests dʼadéquation à la mesure de Haar, identité de duplication de Watson et représentations dʼun groupe compact
[Goodness of fit tests for the Haar measure, Watonʼs duplication identity and representations of compact groups]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 19-20, pp. 765-768.

We use the theory of compact groups representations in building goodness-of-fit tests for the Haar probability measure. An interpretation of a duplication identity already known for the celebrated circular test of G. Watson is given in terms of representation theory.

Nous utilisons la théorie de la représentation des groupes compacts pour la construction de tests dʼadéquation à la mesure de probabilité de Haar. Comme application, nous interprétons lʼidentité de duplication déjà connue pour la statistique circulaire de Watson en termes de représentation des groupes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.018
Pycke, Jean-Renaud 1

1 Université dʼÉvry, département de mathématiques, laboratoire dʼanalyse et probabilité, 23, bd de France, 91037 Évry cedex, France
@article{CRMATH_2013__351_19-20_765_0,
     author = {Pycke, Jean-Renaud},
     title = {Tests d'ad\'equation \`a la mesure de {Haar,} identit\'e de duplication de {Watson} et repr\'esentations d'un groupe compact},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {765--768},
     publisher = {Elsevier},
     volume = {351},
     number = {19-20},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.018/}
}
TY  - JOUR
AU  - Pycke, Jean-Renaud
TI  - Tests dʼadéquation à la mesure de Haar, identité de duplication de Watson et représentations dʼun groupe compact
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 765
EP  - 768
VL  - 351
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.018/
DO  - 10.1016/j.crma.2013.09.018
LA  - fr
ID  - CRMATH_2013__351_19-20_765_0
ER  - 
%0 Journal Article
%A Pycke, Jean-Renaud
%T Tests dʼadéquation à la mesure de Haar, identité de duplication de Watson et représentations dʼun groupe compact
%J Comptes Rendus. Mathématique
%D 2013
%P 765-768
%V 351
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.018/
%R 10.1016/j.crma.2013.09.018
%G fr
%F CRMATH_2013__351_19-20_765_0
Pycke, Jean-Renaud. Tests dʼadéquation à la mesure de Haar, identité de duplication de Watson et représentations dʼun groupe compact. Comptes Rendus. Mathématique, Volume 351 (2013) no. 19-20, pp. 765-768. doi : 10.1016/j.crma.2013.09.018. http://www.numdam.org/articles/10.1016/j.crma.2013.09.018/

[1] Aronszajn Theory of reproducing kernels, Trans. Amer. Math. Soc., Volume 68 (1950)

[2] Beran, R.J. Testing for uniformity on a compact homogeneous space, J. Appl. Probab., Volume 5 (1968)

[3] Dieudonné, J. Éléments dʼanalyse, Gauthier-Villars, Paris, 1968

[4] Giné, M.E. Invariant tests for uniformity on compact Riemannian manifolds based on Sobolev norms, Ann. Stat., Volume 3 (1975)

[5] Janson, S. Gaussian Hilbert Spaces, Cambridge University Press, 1997

[6] Mardia, K.M. Statistics of Directional Data, Academic Press, London, 1972

[7] Mardia, K.M.; Jupp, P. Directional Statistics, Wiley, Londres, 2000

[8] Serfling, R.J. Approximation Theorems of Mathematical Statistics, John Wiley and Sons Inc., 2002

[9] Serre, J.-P. Représentation des groupes linéaires finis, Hermann, Paris, 1979

[10] Shi, Z.; Yor, M. On an identity in law for the variance of the Brownian bridge, Bull. Lond. Math. Soc., Volume 29 (1997)

[11] Terras, A. Fourier Analysis on Finite Groups and Applications, Cambridge University Press, 1999

[12] Weil, A. Lʼintégration dans les groupes topologiques, Hermann, Paris, 1965

Cited by Sources: